I've been clean of painkillers (mostly due to surgeries) almost 2 years now. Now I'm addicted to my Adderall 30 mg. I used to take it as directed, once daily, but last few months taking it more. I have only5 pills left until my renewed prescription next month. Does anyone know about the withdrawal symptoms from this? Is it worse than coming off vicodin or better? I have clonazepam 1mg which I rarely ever take. I have plenty refills for that. Was told that the clonazepam would greatly help. Is this true? I'm almost 66, widowed, lonely and I think that's why I turned to the Adderall. Gives me more energy and a little euphoria. Guess I have an addictive nature. Could someone out there help me? I can;t stand to feel so all alone. Thanks
Prolonged high doses of amphetamines followed by an abrupt cessation can result in extreme fatigue and mental depression. Chronic abuse of amphetamines can result in the manifestation of amphetamine psychosis.
I found this when i googled Adderall. Please talk with your doctor and tell him what is going on. We want you to be safe~~~~sara
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.